# SDR DALA2022020800831

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 42,023 hours, 21,822 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3163 - CORROSION FOUND ON I/B SEAT TRACK AND AT FORWARD MOUNT FOR R-1 DOOR COAT CLOSET. CORRECTIVE ACTION: REMOVED CORROSION ON I/B SEAT TRACK ON RIGHT SIDE FWD IAW A319 SRM 51-74-00-801. (2109771)
